# SDR SWIA202406060001

- Difficulty date: June 6, 2024
- Submitted: June 7, 2024
- Operation: Air carrier
- Aircraft: N205SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000636
- Aircraft time: 18,037 hours, 10,881 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Switch
- Part number: UNKNOWN
- Condition: Failed
- Location: Parking Brake
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PRKG BRK NOT RELEASED CAUTION MESSAGE COMPLIED WITH QRH EAP 13-6 EMERGENCY DECLARED (FLIGHT 5454 FILED CLOSED)PERFORMED TROUBLESHOOTING FOR PRKG BRK NOT RELEASED REF FIM 32-41-00, SLAVED IN PARKING BRAKE PRESS SWITCH FOR #2 SYSTEM, DID NOT FIX, REMOVED AND REPLACED PARKING BRAKE SWITCH FOR SYSTEM #1 REF AMM 32-44-09, MSG CLEARED. OPS CHECKED GOOD AT THIS TIME. OK FOR SERVICE
